MAUDE Adverse Event Report: MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC

MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC
Model Number MR17012601
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
When the catheter was flushed, the line was leaking at the insertion site.It appears that the lumen had burst.Catheter was removed.
 
Additional Manufacturer Narrative
One 2.6f vascu picc was received.Visual inspection showed a slight kink and mild fraying approximately 1 cm from the hub.Attempts to flush the catheter showed flushing from the white 23-gauge luer functioned correctly.Flushing from the red 21-gauge luer resulted in the lumen leaking at the kink.A review of the dhr and manufacture process, including leak testing, revealed this lot was manufactured to specification.The reported failure was not attributed to the manufacture process.Potential causes that might cause damage to the catheter include flushing against resistance, such as a clot or a kink in the catheter, use of a syringe smaller than 10cc, bolus injections exceeding maximum bolus pressure of as stated in the instructions for use.

Brand Name
2.6F X 50CM DUAL LUMEN PICC
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8587014
Report Number2518902-2019-00027
Device Sequence Number1809647
Product Code LJS
UDI-Device Identifier00884908085693
UDI-Public884908085693
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/01/2021
Device Model NumberMR17012601
Device Catalogue NumberMR17012601
Device Lot NumberMNBC570
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;